BROWSE

Related Researcher

Author

Jung, Chang-Yeol
Analysis and computational methods Lab
Research Interests
  • Analysis, singular perturbations, uncertainty, numerical methods

ITEM VIEW & DOWNLOAD

Boundary layer analysis for the stochastic nonlinear reaction diffusion equations

Cited 0 times inthomson ciCited 0 times inthomson ci
Title
Boundary layer analysis for the stochastic nonlinear reaction diffusion equations
Author
Hong, YoungjoonJung, Chang-YeolTemam, Roger
Keywords
Stochastic boundary layer; Singular perturbation; Reaction– diffusion equations; Monotone operator
Issue Date
201808
Publisher
ELSEVIER SCIENCE BV
Citation
PHYSICA D-NONLINEAR PHENOMENA, v.376-377, no., pp.247 - 258
Abstract
Singularly perturbed stochastic (and deterministic) nonlinear reaction–diffusion equations are considered. We first study the governing problem posed in the channel domain with lateral periodicity and extend the results to general smooth domains. Introducing corrector functions, which correct the boundary values discrepancies, we are able to develop the convergence analysis. For the analysis, we make use of the maximum principle to estimate the corrector functions. The stochastic problems also rely on the deterministic corrector functions, which lead to simpler computations than those of the stochastic version of the correctors.
URI
Go to Link
DOI
http://dx.doi.org/10.1016/j.physd.2017.07.002
ISSN
0167-2789
Appears in Collections:
SNS_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qr_code

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU